INFORMATION CHANGE THE WORLD

International Journal of Mathematical Sciences and Computing(IJMSC)

ISSN: 2310-9025 (Print), ISSN: 2310-9033 (Online)

Published By: MECS Press

IJMSC Vol.5, No.2, Apr. 2019

Edge Stable Sets and Secured Edge Stable Sets in Hypergraphs

Full Text (PDF, 520KB), PP.71-81


Views:2   Downloads:0

Author(s)

D. K. Thakkar, V. R. Dave

Index Terms

Hypergraph;Edge Stable Set;Maximum Edge Stable Set;Maximal Edge Stable Set;Secured Edge Stable Set;Maximum Secured Edge Stable Set;i_(s )^1- Set;Partial Subhypergraph

Abstract

In this paper, we have proved several results regarding edge stable sets and maximal edge stable sets in hypergraphs. We have also proved various results regarding edge stable sets and maximal edge stable sets in partial subhypergraphs. We have introduced the concept of secured edge stable set, maximum secured edge stable set and i_(s )^1- Set in this paper and proved several results about them.

Cite This Paper

D. K. Thakkar, V. R. Dave,"Edge Stable Sets and Secured Edge Stable Sets in Hypergraphs", International Journal of Mathematical Sciences and Computing(IJMSC), Vol.5, No.2, pp.71-81, 2019.DOI: 10.5815/ijmsc.2019.02.06

Reference

[1]Acharya B., Domination in Hypergraphs, AKCE J. Graphs. Combin., 4, NO. 2(2007) 111 – 126.

[2]Behr A., Camarinopoulos L., On the domination of hypergraphs by their edges, Discrete Mathematics,187(1998), 31 - 38.

[3]Berge C., Graphs and Hypergraphs, North - Holland, Amsterdam (1973).

[4]Berge C., Hypergraphs, North – Holland Mathematical Library, New York, Volume – 45 (1989).

[5]Haynes T., Hedetniemi S. and Slater P., Domination in Graphs Advanced Topics, Marcel Dekker, Inc., New York, (1998).

[6]Haynes T., Hedetniemi S. and Slater P., Fundamental of Domination in Graphs, Marcel Dekker, Inc., New York, (1998).

[7]Thakkar D. and Dave V., Edge Domination in Hypergraph, International Journal of Mathematics & Statistics Invention. Volume 5, Issue 9 (2017) 13-17.

[8]Thakkar D. and Dave V., More about Edge Domination in Hypergraph, International Journal of Statistics and Applied Mathematics Volume 3, Issue 5(2018) 01-06.

[9]Thakkar D. and Dave V., Regarding Edge Domination in Hypergraph, International Journal of Mathematics Trends & Technology, Volume 44, NO. 3(2017) 108 – 114.

[10]Thakkar D. and Dave V., Edge Stable Sets & Edge Independent Sets in Hypergraphs, Journal of Mathematics and Informatics, Volume 12 (2018), 33-39.

[11]Thakkar D.and Kakrech B., About Secure Independence in Graphs, Advances and Application in Discrete Mathematics, Pushpa Publishing House, accepted.